# SDR ASOA20120406054

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 23,300 hours, 17,989 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BELOW CARGO DOOR BUMPER PLATE.  CUT OUT CREASED AREA AND RECONTURED DENT.  FABRICATED FILLER AND DOUBLER.  ALODINED, PRIMED AND PAINTED FILLER AND DOUBLER.  INSTALLED FILLER AND DOUBLER AND APPLIED SEALANT.
